# SDR REXA201100891

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 25,058 hours, 22,729 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE UPON GEAR RETRACTION.  NOSE INDICATION STAYED GREEN DURING ENTIRE EVENT.  FOUND NLG OLEO EXTENSION PROX SWITCH BRACKET BENT, SWITCH TO TARGET CLEARANCE OUT OF LIMITS.  REMOVED AND REPLACED SWITCH BRACKET IAW CMM 32-20-04.  SEE AML 2152304 FOR COMPLIANCE OF ADDITIONAL GEAR DISAGREE EVENT PROCEDURES.  PSEU CODES AS FOLLOWS, S23DN FAR, S21DN NEAR S35DN NEAR ,S22DN FAR , S30DN FAR, S31DN FAR S32DN FAR, DIDN ON, DI 15DN ON.  PERFORMED GEAR SWING (EXTENSION AND RETRACTION OP CHECK) IAW AMM 32-30-00.  OP CHECKS GOOD.  OK FOR SERVICE.  COMPLIED WITH PA-05-018B.
